# SDR AALA20070881

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: B4301
- Condition: Inoperative
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1416/18MAY - DURING CLIMB, CREW REPORTED LOSS OF LEFT AC BUSS AND LEFT GENERATOR.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED LEFT BUSS TIE BREAKER AND GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
